Tokyo Journal of Mathematics

On a Theorem of Shintani

Koji KATAYAMA and Makoto OHTSUKI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 16, Number 1 (1993), 155-170.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270128988

Digital Object Identifier
doi:10.3836/tjm/1270128988

Mathematical Reviews number (MathSciNet)
MR1223294

Zentralblatt MATH identifier
0802.11015

Citation

KATAYAMA, Koji; OHTSUKI, Makoto. On a Theorem of Shintani. Tokyo J. Math. 16 (1993), no. 1, 155--170. doi:10.3836/tjm/1270128988. https://projecteuclid.org/euclid.tjm/1270128988


Export citation